Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2019, Article ID 4849393, 7 pages
https://doi.org/10.1155/2019/4849393
Research Article

Analytical Solutions of a Modified Predator-Prey Model through a New Ecological Interaction

1Department of Mathematics, Faculty of Sciences and Arts-Rabigh Campus, King Abdulaziz University, Jeddah, Saudi Arabia
2Mathematical Science Department, Princess Nourah Bint Abdulrahman University, P.O. Box 84428, Riyadh 11671, Saudi Arabia

Correspondence should be addressed to Noufe H. Aljahdaly; as.ude.uak@yladhajlahn

Received 22 May 2019; Revised 20 August 2019; Accepted 17 September 2019; Published 16 October 2019

Academic Editor: Manuel F. G. Penedo

Copyright © 2019 Noufe H. Aljahdaly and Manar A. Alqudah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Noufe H. Aljahdaly and Manar A. Alqudah, “Analytical Solutions of a Modified Predator-Prey Model through a New Ecological Interaction,” Computational and Mathematical Methods in Medicine, vol. 2019, Article ID 4849393, 7 pages, 2019. https://doi.org/10.1155/2019/4849393.